Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homology of the configuration spaces of quasi-equilateral polygon linkages
HTML articles powered by AMS MathViewer

by Yasuhiko Kamiyama, Michishige Tezuka and Tsuguyoshi Toma PDF
Trans. Amer. Math. Soc. 350 (1998), 4869-4896 Request permission

Abstract:

We consider the configuration space $M_{n,r}$ of quasi-equilateral polygon linkages with $n$ vertices each edge having length $1$ except for one fixed edge having length $r \; (r \geq 0)$ in the Euclidean plane $\mathbf {R}^{2}.$ In this paper, we determine $H_{\ast }(M_{n,r}; \mathbf {Z})$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55R55, 51N20
  • Retrieve articles in all journals with MSC (1991): 55R55, 51N20
Additional Information
  • Yasuhiko Kamiyama
  • Affiliation: Department of Mathematics, University of the Ryukyus, Nishihara-Cho, Okinawa 903-01, Japan
  • Email: kamiyama@sci.u-ryukyu.ac.jp
  • Michishige Tezuka
  • Affiliation: Department of Mathematics, University of the Ryukyus, Nishihara-Cho, Okinawa 903-01, Japan
  • Email: tez@sci.u-ryukyu.ac.jp
  • Received by editor(s): December 21, 1995
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 4869-4896
  • MSC (1991): Primary 55R55; Secondary 51N20
  • DOI: https://doi.org/10.1090/S0002-9947-98-02348-4
  • MathSciNet review: 1615983